# SDR BAGA2025043000007

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N217BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55178
- Aircraft time: 7,644 hours, 3,354 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA TURNED ON AFT GALLEY HEATER, NOTED A SMOKEY/BURNING SMELL. NO VISIBLE SMOLE SEEN AND SMELL DISAPPEARED AFTER TURNING HEATER OFF. AFT HEATER PLACED ON MEL. NO EMERGENCY DECLARED, AND NO ONBOARD MEDICAL ATTNETION NEEDED. LOCATION: AFT GALLEY.
